# SDR QMLA2020093020050

- Difficulty date: September 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N408GA
- Make and model: Bell 407
- Aircraft serial: 53392
- Aircraft time: 14,314 hours, 31,930 cycles
- Engine: Allsn 250C47B
- Engine time: 3,600 hours, 8,038 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: 222366621105
- Part serial: 00075
- Condition: Leaking
- Location: Zone 400
- Part time: 4 hours, 4 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL FILTER ASSY DEVELOPED A LEAK.  WAS CHANGED OUT THEN THE SERVICEABLE ONE INSTALLED.  OPS CHECK GOOD FOR MAINTENANCE, BUT THE NEXT DAY ON PREFLIGHT INSPECTION BY THE PILOT THE FILTER "BYPASS" WARNING LIGHT BUTTON ON THE ASSY WOULD NOT OPERATE CORRECTLY.  PART WAS CHANGED AGAIN AND IS NOW OPERATING CORRECTLY AND NOT LEAKING.
